Next Article in Journal
Visual and Computational Comparison of Functionals Used in Density Functional Theory
Previous Article in Journal
Fermat Collocation Method for Nonlinear System of First Order Boundary Value Problems
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2015, 20(2), 106-110;

A Weakly Convergence Result on Lp(x) Spaces

Department of Mathematics Education Dicle University, 21280 Diyarbakır Turkey
Published: 1 August 2015
PDF [249 KB, uploaded 26 February 2016]


In this paper with 1 < p- p+ <∞ condition we prove a weak convergence result under pointwise convergence and bounded of the sequence. Our theorem is an extension of classical result to variable exponent setting.
Keywords: variable exponent lebesgue spaces; weak convergence variable exponent lebesgue spaces; weak convergence
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited (CC BY 4.0).

Share & Cite This Article

MDPI and ACS Style

Kaya, Y. A Weakly Convergence Result on Lp(x) Spaces. Math. Comput. Appl. 2015, 20, 106-110.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top